MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX TPE 2000; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX TPE 2000; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114093
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that after a patient completed therapeutic plasma exchange treatment #4, using a prismaflex tpe2000 set, the patient complained of itching and body rash.Albumin solution (2 liter) was used as exchange.The patient was treated for the event with magnesium intravenously (dose not reported) and benadryl intravenously ( dose not reported).The patient later experienced a drop in blood pressure (66/49 mmhg), drop in oxygen saturation (reported as a drop into the 80s) and the patient became unresponsive.Levophed and dopamine ( dose and route of administration was not reported) was administered as treatment.At the time of this report, the patient was reported to be doing well and was on oxygen (per nasal cannula) and treatment with levophed was ongoing (low dose).The patient's rash was reported to be "almost completely resolved".It was also reported the patient also complained of itching one day prior to this event and was treated with benadryl orally (dose not reported.No additional information is available.
 
Additional Manufacturer Narrative
Additional information added to the f tab.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX TPE 2000
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10416296
Report Number8010182-2020-00131
Device Sequence Number3619556
Product Code KDI
UDI-Device Identifier07332414111038
UDI-Public(01)07332414111038
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P830063
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
Report Date (Section F) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number114093
Device Lot Number20D1404
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/17/2020
Event Location Hospital
Date Report to Manufacturer08/21/2020
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX MACHINE.
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/21/2020